Pacific Journal of Mathematics

Doubly invariant subspaces.

T. P. Srinivasan

Article information

Source
Pacific J. Math., Volume 14, Number 2 (1964), 701-707.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103034197

Mathematical Reviews number (MathSciNet)
MR0164229

Zentralblatt MATH identifier
0136.10904

Subjects
Primary: 46.35
Secondary: 42.50

Citation

Srinivasan, T. P. Doubly invariant subspaces. Pacific J. Math. 14 (1964), no. 2, 701--707. https://projecteuclid.org/euclid.pjm/1103034197


Export citation

References

  • [1] J. Dixmier, Les Algebres D'operateurs Dans L'espace Hilberten (Algebres De Von Neumann) Gauthier Villars, Paris, 1957.
  • [2] H. Helson and D. Lowdenslager, Invariantsubspaces, Proc. Int. Symp. on linear spaces, Jerusalem, I960, 251-262.
  • [3] P. D. Lax, Translation Invariant spaces, Proc. Int. Symp. on linear spaces, Jerusalem, 1960, 299-306.

See also

  • II : Morisuke Hasumi, T. P. Srinivasan. Doubly invariant subspaces. II. Pacific Journal of Mathematics volume 14, issue 2, (1964), pp. 525-535.